# SDR AALA202007309013

- Difficulty date: July 28, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 18,841 hours, 9,033 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITNESSED SPARK AT WIRE TERMINAL BLOCK 6409VT.  TERMINAL BLOCK LOCATED AT SEAT 24A LOWER  SIDEWALL. REPLACED MODULE BLOCK 1 ON 6409VT.
